1. Yesterday
  2. Accutane Is a waiting game, what's your dosage and body weight? 

  3. Last Week
  4. week 15
    Unfortunately I am still getting some activity, a spot here or there.

    IMG_20180618_203312__01.thumb.jpg.2f5214ec4043450aecc57af6fe46364a.jpg
    IMG_20180618_203315__01.thumb.jpg.e12ced147fec9f5f82f4016a8686e395.jpg

    IMG_20180618_203317__01.thumb.jpg.a38b797707fc5a52da5eca39704c3073.jpg
  5. Last Month
  6. 5 hours ago, DexterMorgan said:
    10 hours ago, jPablo said:

    Every time the dosage Is increased it seems common to breakout as with more Accutane its just speeding the process up and getting all of the bacteria pushed to the surface.

    it will subside at some point. I started on 70mg and it took to around week 10 to see a notable improvement. If you acne was just mild before then you probably shouldn't of used accutane. All the best.

    Thank you ! I have two questions. Did bacteria process includes constant redness sometimes ? and why you think I didn't needed to use, probably if I have less, would be easier..

    the redness your experiencing is your skin becoming more sensitive and thinning out as accutane increases the cell turn over rate.

    Accutane is a serious drug and is not intended for mild acne.
  7. Every time the dosage Is increased it seems common to breakout as with more Accutane its just speeding the process up and getting all of the bacteria pushed to the surface.

    it will subside at some point. I started on 70mg and it took to around week 10 to see a notable improvement. If you acne was just mild before then you probably shouldn't of used accutane. All the best.

  8. 2 hours ago, meydany said:

    Hey! I noticed in your first post that you said you use La-Roche Posay moisturizer, and I had a couple of questions about it! I went on Amazon and I found several different types so I was wondering which one you specifically used. Right now I use Cerave Lotion which is working well but I'm thinking of maybe switching? Did the posay moisturizer work well for you/do you recommend it? 

    Hello. I choose the moisturiser because it stated for isotretinoin users and though I'd give it a shot. Its light and doesn't make your face feel greasy but makes it feel comfortable. I'd recommend it but if you have found something that works stick with it.

    its called la Roche effachlar h.
  9. 3 hours ago, Ludadubz said:

    Are you still getting spots or are you consistently staying clear?


    In regards to facial acne I'm pretty much clear this whole week, I did get a couple on the back of my neck tho.
  10. week 14
    Nothing new to report except if anything touches my face it goes bright red, it's so sensitive

    IMG_20180611_183902__01.thumb.jpg.964ebf65c93decfeed0e1b5408f75490.jpg
    IMG_20180611_183836__01.thumb.jpg.39226fc30e5fd7fa36859d43c84670bf.jpg
    IMG_20180611_183841__01.thumb.jpg.8c230efc46b398758f2e012c031e3037.jpg
  11. 6 hours ago, Christafari said:

    I've kind of scared myself because of reading so many horror stories about long term side effects destroying peoples lives after taking this drug...

    The chances are slim you will get any of those side effects and even more slim if you are low dose.
  12. Plenty of posts can be found on here and throughout the internet. A lot of people like to go on lower dose but it means a longer course, still a lot of success stories.

  13. Looks like dry skin. Try apply moisturiser on it heavily for a few days and see what happens.

  14. If they are going down / away it looks like something that has been caused by heat / irritation??

  15. I think moisturising creates a healthy environment for healing, especially a moisturiser with niacinamide or however it is spelt in it.

  16. week 13
    everything is pretty much the same as last week, sometimes I get a spot but it goes away in a couple of days. 

    IMG_20180604_184800__01.thumb.jpg.f90fc15f575aef4753eae04aca87fb84.jpg

    IMG_20180604_184802__01.thumb.jpg.426e9dab494e3bf1447525f05c49ab88.jpg
    IMG_20180604_184805__01.thumb.jpg.4ead0a6837f188933c411e6d4586cf5c.jpg
  17. I'm week 13 and my PIE redness varies from day to day. The general redness however has calmed down a lot since the first 4 weeks.

  18. I usually take my accutane pills around 6pm each evening, I forgot myself this morning and accidentally took them this morning again instead of my vitamin tablets.

    Will this have any negative effects?

    Thanks 

  19. I usually take my accutane pills around 6pm each evening, I forgot myself this morning and accidentally took them this morning again instead of my vitamin tablets.

    Will this have any negative effects?

    Thanks 

  20. Accutane will dry you out, BP will just irritate your skin more. Gradually decreased it over the next few weeks before Accutane really kicks into your body.

    In regards to supplement I am taking Vitamin c slow release, d, e and zinc. Some people take fish oils etc for bones which would probably help too. 

  21. Have you tried eliminating things from your diet? I don't follow a diet myself because I don't think that's what breaks me out but it may be worth looking into?

    Maybe you have allergies to gluten or soya etc. Worth trying

  22. week 12
    1 more month to go! My marks have gotten worse this week in my opinion but I've been sitting in the sun so that probably didn't help?

    in regards to acne I've had like 2 spots since my last post but in 2 days they are gone and they ain't deep anymore.
    IMG_20180528_212544__01.thumb.jpg.643501beacde50986c5504d64b515513.jpgIMG_20180528_212547__01.thumb.jpg.f7ab6a4a8c70dfa9c827a0bf76ad3fd8.jpg
    IMG_20180528_212550__01.thumb.jpg.9e7327da1cd9e72690e4d7a38734f58d.jpg
  23. Go and enjoy your life, those scars are absolutely nothing to worry about 

  24. 2 hours ago, dw75 said:

    Whoa.. I've only been away from this thread for a few weeks and wtffffff.. your skin has completely changed. It looks pretty much clear now! Congrats

    Thanks dude

    got a lot of redness and PIE especially on my forehead, it doesn't  show this because of the inside light but when your in  more cold light it really sticks out but im hoping it fades pretty quick when I get off accutane
  25. Stop cleansing 3 times a day. 2 is more than enough. The red marks on your neck look like irritation.

  26. More Than a Month
  27. week 11
    In regards to acne I've had 1 spot since my post last week. Can anyone explain why 1 day my PIH and general redness is better than the next? 1 day red the next day not.

    IMG_20180521_175055__01.thumb.jpg.5bfed4cc6a925ba403efdd2144b0522b.jpg

    IMG_20180521_175058__01.thumb.jpg.1125cbfb12cce51e55fd2b7d2a9b327b.jpg

    IMG_20180521_175100__01.thumb.jpg.c9b9e48f6482508c7e61c1e5f1e803bb.jpg
  28. 14 hours ago, Tommypoo said:

    Wow! Practically clear! You've made some amazing progress!
     

    12 hours ago, Ludadubz said:

    Damn, that sure is amazing progress. Im so freaking jealous man....I am only on week 7 and envy the crap out of you lol. Accutane still scares the shit out of me, but your pics provide me hope that I will soon clear up.

    Good job man and my fingers are crossed that you keep clearing up and stay that way!

    Have you experienced any additional side effects?

    Also, this might seem like an odd question, but how do you feel confidence wise?


    Thanks guys. Its been a rollercoaster but I'm still not out of the woods yet, lots of redness, pie and pih.  I can only hope my acne stays down and the marks get a chance to fade. 

    Side effects are pretty much the same as before just I feel a lot more tired and have a general heavy or 'sore' feeling in my bones and muscles.

    Confidence wise, I've always been out there and the Joker kind of person - for a while I did get quite down and was a lot more quiet. Now that it's clearing up I do see myself coming back to my normal self.
Male, June 15
 UK

Recent Visitors
  1. TuongNguyen97

  2. BogdanaNoita

  3. corneliaud2

  4. A1ONE

  5. Whadashopslon